# SDR ASOA201612263089

- Difficulty date: December 26, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 33,268 hours, 26,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 7352
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTNENACE, BOTH OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE. MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY. OPERATIONAL CHECKS WERE GOOD.
